the DCA site - Updating you on DCA and Cancer

DCA Discussion Forum

Subject: "DCA sideeffects"     Previous Topic | Next Topic
Printer-friendly copy     Email this topic to a friend    
Conferences Testimonials ONLY Topic #200
Reading Topic #200
Shep
Member since Jul-18-07
4 posts
Jan-21-08, 06:50 PM (PST)
Click to EMail Shep Click to send private message to Shep Click to view user profileClick to add this user to your buddy list  
"DCA sideeffects"
 
   I feel people should know that although people are told that if anyone receives side effects, they should simply discontinue the DCA until it is out of their system and then start back on a lower dose. Please note IT IS NOT THAT SIMPLE! I quit taking it July 13 after taking it for 3 months thinking it would take about a week or two. It has now been 6 MONTHS! At least I can walk better now and can use my hands. Initially my hands and feet and some areas in my legs went numb and I couldn't use them at all and I was off balance when walking, then they went tingley. I can at least use my hands now and most of my feet are ok but my toes are extremely sensitive and can't stand touching each other let alone have on socks/shoes or boots. Both my toes and fingers are extremely sensitive to cool or ward temperatures. The cold is unbearable. My hands feel like the nerves are sitting on top of my skin. It has been the worst 6 months of my life. So as far as "waiting until it clears from my system and returning on a lower dose" - I am too afraid to ever go through this again. I could hardly walk or use my hands for 4 of the six months and am still having a lot of problems. I'm afraid my toes will never return to normal. I even received B12 injections like suggested with no success.


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top
Sandra
Member since Feb-27-07
432 posts
Jan-22-08, 07:15 PM (PST)
Click to EMail Sandra Click to send private message to Sandra Click to view user profileClick to add this user to your buddy list  
1. "RE: DCA sideeffects"
In response to message #0
 
Shep,

I was taking DCA for 5 months (dose between 10-25mg/kg/day) and I had tremors in my hands and problems with my balance. I've been off for about 5 months and I'm back to normal - even my balance is better now, this took the longest to regain.

I wonder if you could share whether you have taken any chemo drugs, what dosage of DCA were you on, and what supplements (and dosage) you were on. I also think it might be a good idea for you to get a complete blood work up done - to rule out any deficiencies. DCA use can cause several deficiencies - it would be good to try to figure out which you might have.

It's possible that DCA may cause demyelination (loss of the fatty covering of the nerves). I read about the supplements that MS patients take to reduce/reverse this loss - maybe some of those would help you...
Here's one from AOR http://www.aor.ca/int/products/myelin-ms.php

Take care,
Sandra


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top
oracle
Member since Mar-17-07
113 posts
Feb-07-08, 04:18 PM (PST)
Click to EMail oracle Click to send private message to oracle Click to add this user to your buddy list  
2. "DCA sideeffects - Question - is it all limbs, one, or b"
In response to message #1
 
Liens leg is totally numb since we started her on B1 and lots of caffeine. She lost her ability to balance well and it linits ehr walking but the heaviest impact was her left leg.

My question is can a person have just one part of their body be more numb that the other or do they all go evenly?

God Bless

O

Oracle


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top
luke
Member since Oct-16-07
15 posts
Feb-07-08, 05:32 PM (PST)
Click to EMail luke Click to send private message to luke Click to view user profileClick to add this user to your buddy list  
3. "RE: DCA sideeffects - Question - is it all limbs, one, "
In response to message #2
 
   I must acknowledge that after more than 3 weeks on DCA my left leg feels a little numb; that's why I will reduce the dose after 1 month, good news or not after my next CT and blood control.

Luke


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top
oracle
Member since Mar-17-07
113 posts
Feb-09-08, 05:11 PM (PST)
Click to EMail oracle Click to send private message to oracle Click to add this user to your buddy list  
4. "RE: DCA side effects - The run is done ;-("
In response to message #1
 
Sandra did you lose it bad for a while - did you stop completely? wow

Folks its been fun and good luck with everything. I guess this is it for us here and we we will have to move on to a new protocol in vegan, ph, alkaline and no glucose diet. I have met two people - one just last week who beat pancreatic cancer fast - 6 months and another who beat it in 14 months one used chemo (6 months) the other was no chemo.

They helped two others who were both doctors and their daughters results were the same make it if we have to stop for months - Liens cancer is down to the size of a pea as of a week ago if its even there so I am confident we will finish it off in the next few months anyway.

God Bless Us All

O

Oracle


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top
Sandra
Member since Feb-27-07
432 posts
Feb-09-08, 07:28 PM (PST)
Click to EMail Sandra Click to send private message to Sandra Click to view user profileClick to add this user to your buddy list  
5. "RE: DCA side effects - The run is done ;-("
In response to message #4
 
>Sandra did you lose it bad for a while - did you stop
>completely? wow

Oracle,
Yes, I tapered down the dosage, and then went off completely. But you have to realize that I started with DCA before the information about cycling the treatment (2-3 weeks on, and a week off) was available. I think DCA was shrinking my tumor when I was able to maintain a fairly high dose - but when I couldn't, I moved on to another treatment - biofeedback. I'm feeling really good now, I think DCA was partially responsible for this, and I HAVE considered going back on DCA. But with how great I'm feeling right now, it's sort of hard to 'mess' with things. Maybe in spring I'll start - I'm sort of in a winter 'rut' right now. I also want to start eating more raw food in spring - but it's REALLY hard to make lasting changes when it's forty below outside!

Take care all!
Sandra


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top

Conferences | Topics | Previous Topic | Next Topic